# SDR COMA9910192

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 396512
- Condition: Malfunctioned
- Location: Brake Sys
- Part time: 21,636 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN BRAKES WERE SLAMMED ON, THE RT SYSTEM PRESSURE MOMENTARILY LOW ENOUGH TO TRIGGER THE LOW PRESSURE WARNING.  REPLACED THE BLUE SYSTEM BRAKE CONTROL VALVE.
